# SDR ASOA20120410038C

- Difficulty date: April 10, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N17115
- Make and model: Emb EMB-145XR
- Aircraft serial: 145666
- Aircraft time: 26,546 hours, 14,620 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: SP9104
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX, EMERGENCY EXIT SIGN AT RT OVERWING EXIT DOOR WAS FOUND INOPERATIVE.  MX RESECURED LOOSE CONNECTION AT THE EXIT MARKER.  OPS CHECKED GOOD.
